# SDR 20000413SH023

- Difficulty date: February 9, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Controller
- Part number: 1179203103
- Part serial: 0588
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL LUNIT WILL NOT ILLUMINATE LIGHT.  REMOVED AND REPLACED.  (X)
